# SDR DALA2018010300034

- Difficulty date: January 1, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 67,873 hours, 48,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP. REPLACED INOP MEGAPHONE PER AMM 25-60. CKS GOOD. S/N OFF: 3541.
